A PDE approach to some asymptotic problems concerning random differential equations with small noise intensities
Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 1, p. 1-20
@article{AIHPC_1985__2_1_1_0,
     author = {Evans, L. C. and Ishii, Hitoshi},
     title = {A PDE approach to some asymptotic problems concerning random differential equations with small noise intensities},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {1},
     year = {1985},
     pages = {1-20},
     zbl = {0601.60076},
     mrnumber = {781589},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_1_1_0}
}
Evans, L. C.; Ishii, H. A PDE approach to some asymptotic problems concerning random differential equations with small noise intensities. Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 1, pp. 1-20. http://www.numdam.org/item/AIHPC_1985__2_1_1_0/

[1] D.G. Aronson, The fundamental solution of a linear parabolic equation containing a small parameter, Ill. J. Math., t. 3, 1959, p. 580-619. | MR 107758 | Zbl 0090.07601

[2] G. Barles, Thèse de 3e cycle, Univ. Paris IX, Dauphine, Paris, 1983.

[3] E.N. Barron, L.C. Evans, and R. Jensen, Viscosity solutions of Isaacs' equations and differential games with Lipschitz controls, to appear in J. Diff. Eq. | Zbl 0548.90104

[4] I. Capuzzo Dolcetta and L.C. Evans, Optimal switching for ordinary differential equations, to appear in SIAM J. Control and Op., t. 22, 1984, p. 143- 161. | MR 728678 | Zbl 0641.49017

[5] M.G. Grandall, L.C. Evans, and P.L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. AMS., t. 282, 1984, p. 487-502. | MR 732102 | Zbl 0543.35011

[6] M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. AMS, t. 277, 1983, p. 1-42. | MR 690039 | Zbl 0599.35024

[7] L.C. Evans, and H. Ishii, Differential games and nonlinear first-order PDE on bounded domains, to appear in Manuscripta Math. | MR 767202 | Zbl 0559.35013

[8] L.C. Evans and P.E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, to appear in Indiana U. Math. J. | MR 756158 | Zbl 1169.91317

[9] W.H. Fleming, Inclusion probability and optimal stochastic control, IRIA Seminars Review, 1977. | MR 525182

[10] W.H. Fleming, Exit probabilities and optimal stochastic control, Appl. Math. Op., t. 4, 1978, p. 329-346. | MR 512217 | Zbl 0398.93068

[11] W.H. Fleming, Logarithmic transformations and stochastic control, in Advances in Filtering and Stochastic Control (ed. by Fleming and Gorostiza), Springer, New York, 1983. | MR 794510 | Zbl 0502.93076

[12] A. Friedman, Stochastic Differential Equations and Applications, Vol. II, Academic Press, New York, 1976. | Zbl 0323.60057

[13] C.J. Holland, A minimum principle for the principal eigenvalue of second order linear elliptic equations with natural boundary conditions, Comm. Pure Appl. Math., t. 31, 1978, p. 509-519. | MR 466940 | Zbl 0388.35053

[14] P.L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, Pitman, Boston, 1982. | MR 667669 | Zbl 1194.35459 | Zbl 0497.35001

[15] P.L. Lions, Existence results for first-order Hamilton-Jacobi equations, to appear. | MR 740198 | Zbl 0552.70012

[16] P.L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations I-III, to appear in Comm. PDE. | Zbl 0716.49022 | Zbl 0716.49023

[17] P.E. Souganidis, Thesis, U. of Wisconsin, 1983.

[18] S.R.S. Varadhan, On the behavior of the fundamental solution of the heat equation with variable coefficients, Comm. Pure Appl. Math., t. 20, 1967, p. 431-455. | MR 208191 | Zbl 0155.16503

[19] A.D. Ventcel and M.I. Freidlin, On small random perturbations of dynamical systems, Russian Math. Surveys, t. 25, 1970, p. 1-56. | MR 267221 | Zbl 0297.34053